Ask an expert
Question

20 Mar 2007

Unsure
Hi please can you advise ato what I can do I normally get my monthly for 7 days, but this month I got it only for 3days I am also suffering from heart burn. I am not to sure if I am pregnant, I also have a discharge that has a really bad odour its been a long time and I used Medaspor, Canex V and Cloritmazole which didn't seem to help at all. Please advise me. Thank You.
Answer 334 views
Expert
GynaeDoc
GYNAEDOC

01 Jan 0001

If the medications for the discharge have not helped it is probably not thrush and you should see a doctor to make a diagnosis.
You are probably not pregnant, but do a pregnancy test to be sure.

Best wishes
The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical examination, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.